# SDR AALA20040672

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FORWARD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD ENTRY DOOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
